# SDR CALA0700035

- Difficulty date: January 24, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N14667
- Make and model: Boeing 737524
- Aircraft serial: 28927
- Aircraft time: 22,004 hours, 11,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C80737353
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN FLOOR SUPPORT AT TOP ANGLE BETWEEN STA 344 AND 360, BL 0.  THE FLOOR SUPPORT WAS REMOVED AND REPLACED IAW SRM 51-40-02.
